The forgotten decision rules: Majority rules based on difference of votes
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Mathematical Social Sciences.
Volume (Year): 51 (2006)
Issue (Month): 3 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Donald E. Campbell & Jerry S. Kelly, 2003. "A strategy-proofness characterization of majority rule," Economic Theory, Springer, vol. 22(3), pages 557-568, October.
- Asan, Goksel & Sanver, M. Remzi, 2002. "Another characterization of the majority rule," Economics Letters, Elsevier, vol. 75(3), pages 409-413, May.
- Yi, Jianxin, 2005. "A complete characterization of majority rules," Economics Letters, Elsevier, vol. 87(1), pages 109-112, April.
- Garcia-Lapresta, Jose Luis & Llamazares, Bonifacio, 2001. "Majority decisions based on difference of votes," Journal of Mathematical Economics, Elsevier, vol. 35(3), pages 463-481, June.
- Campbell, Donald E., 1988. "A characterization of simple majority rule for restricted domains," Economics Letters, Elsevier, vol. 28(4), pages 307-310.
- Jerry S. Kelly & Donald E. Campbell, 2000. "A simple characterization of majority rule," Economic Theory, Springer, vol. 15(3), pages 689-700.
- J. Woeginger, Gerhard, 2003. "A new characterization of the majority rule," Economics Letters, Elsevier, vol. 81(1), pages 89-94, October.
- Miroiu, Adrian, 2004. "Characterizing majority rule: from profiles to societies," Economics Letters, Elsevier, vol. 85(3), pages 359-363, December.
- Young, H. P., 1974. "An axiomatization of Borda's rule," Journal of Economic Theory, Elsevier, vol. 9(1), pages 43-52, September.
- Craven, J, 1971. "Majority Voting and Social Choice," Review of Economic Studies, Wiley Blackwell, vol. 38(114), pages 265-67, April.
- Fishburn, P. C., 1983. "A new characterization of simple majority," Economics Letters, Elsevier, vol. 13(1), pages 31-35.
- Quesada, Antonio, 2011.
"Parallel axiomatizations of majority and unanimity,"
Elsevier, vol. 111(2), pages 151-154, May.
- Quesada, Antonio, 2009. "Parallel axiomatizations of majority and unanimity," MPRA Paper 19401, University Library of Munich, Germany.
- Antonio Quesada, 2013. "The majority rule with a chairman," Social Choice and Welfare, Springer, vol. 40(3), pages 679-691, March.
- Bonifacio Llamazares, 2013. "On the structure of voting systems between two alternatives," Review of Economic Design, Springer, vol. 17(3), pages 239-248, September.
- Houy, Nicolas, 2007. "A characterization for qualified majority voting rules," Mathematical Social Sciences, Elsevier, vol. 54(1), pages 17-24, July.
- Quesada, Antonio, 2010. "Monotonicity + efficiency + continuity = majority," Mathematical Social Sciences, Elsevier, vol. 60(2), pages 149-153, September.
- Quesada, Antonio, 2009.
"A short step between democracy and dictatorship,"
19455, University Library of Munich, Germany.
- Nicolas Houy, 2007. "A new characterization of absolute qualified majority voting," Economics Bulletin, AccessEcon, vol. 4(4), pages 1-8.
- Llamazares, Bonifacio & Pérez-Asurmendi, Patrizia, 2013. "Triple-acyclicity in majorities based on difference in support," MPRA Paper 52218, University Library of Munich, Germany.
- Houy, Nicolas, 2007. "Some further characterizations for the forgotten voting rules," Mathematical Social Sciences, Elsevier, vol. 53(1), pages 111-121, January.
- Xu, Yongsheng & Zhong, Zhen, 2010. "Single profile of preferences with variable societies: A characterization of simple majority rule," Economics Letters, Elsevier, vol. 107(2), pages 119-121, May.
- repec:ebl:ecbull:v:4:y:2007:i:4:p:1-8 is not listed on IDEAS
- Perry, Jonathan & Powers, Robert C., 2008. "Aggregation rules that satisfy anonymity and neutrality," Economics Letters, Elsevier, vol. 100(1), pages 108-110, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.